# SDR AALA20120325005

- Difficulty date: March 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 94,691 hours, 18,812 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Exhaust Valve
- Part number: 3209954
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX -  CREW REPORTED UNABLE TO PRESSURIZE AICRAFT AFTER TAKEOFF.  SWITCHED TO AUTO CONTROLLER NUMBER 2 AND THEN TO MANUAL BUT UNABLE TO CONTROL CABIN ALTITUDE.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED E AND E EQUIPMENT COOLING OVERBOARD EXHAUST VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
